# SDR ASAA2019062730197

- Difficulty date: June 27, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N633VA
- Make and model: Airbus A320-214
- Aircraft serial: 03230
- Aircraft time: 42,787 hours, 13,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT FRAME 18 -Y1292 GROUNDED - YES. REMOVED  AND REPLACED FLOORBEAM PER SRM 51-42-11 AND DWG # D53112814. CAT A REPAIR NO REINSPECT REQUIRED DAMAGE FOUND TO BEW OUT OF LIMITS PER SRM 53-11-15-287-005.
